# SDR Z1RA761039120817

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76D
- Aircraft serial: 761039
- Aircraft time: 1,637 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Pump
- Part number: E428K
- Part serial: 140023
- Condition: Inoperative
- Location: Zone 100
- Part time: 1,637 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR MEDICAL PUMP WILL NOT OPERATE. UPON POWER APPLIED TRIPS CIRCUIT BREAKER PROTECTION
